# SDR AALA20140730006

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 48,332 hours, 23,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE DOOR SKIN AT GUST LOCK CRACKED.  INSTALLED DOUBLER IAW SRM 52-05-00.
